Spike Due to Benzo (Valium) Withdrawal

Discussion in 'Support' started by Ree, Jul 23, 2016.

tinnitus forum
    1. Ree

      Ree Member

      Tinnitus Since:
      2000
      Cause of Tinnitus:
      Unknown
      I'm very anxious, a week off Valium. My tinnitus and pulsatile tinnitus have increased in volume. Do you think it might come back to its baseline? I was on a very low dose for 4 months. Tapered very slowly.

      No more Benzos for me. Is there anything that I can take for my anxiety during this time.

      I also have GAD. Thanking you in advance.
       
    2. hartje5
      Wishful

      hartje5 Member Benefactor

      Tinnitus Since:
      4 december 2015
      Cause of Tinnitus:
      Verapamil, Flecainide, Apixaban, stress
      Maybe ask your doctor about Mirtazipine? Works for anxiety, sleep and a little bit for depression for me.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.